Browse Title Index

Issue Title
Vol 31, No 5 (2017) Comparability of Lower Attouch–Wets Topologies Abstract   PDF
Marco Rosa, Paolo Vitolo
Vol 37, No 16 (2023) Comparative index and Hörmander index in finite dimension and their connections Abstract
Julia Elyseeva, Peter Sepitka, Roman Simon Hilscher
Vol 37, No 12 (2023) Comparison of $F$-contraction and $\varphi$-contractions Abstract
Marija S. Cvetković
Vol 37, No 29 (2023) Comparison of proper shape and proper shape over finite coverings Abstract
Nikita Shekutkovski, Abdulla Buklla
Vol 30, No 5 (2016) Comparison of Spectral Invariants in Lagrangian and Hamiltonian Floer Theory Abstract   PDF
Jelena Katic, Darko Milinkovic, Jovana Djuretic
Vol 28, No 6 (2014) Comparison of strong and statistical convergences in some families of summability methods Abstract   PDF
Anne Tali
Vol 32, No 6 (2018) Comparison results for Proper Double Splittings of Rectangular Matrices Abstract   PDF
Kusuma Appi Reddy, Tamminana Kurmayya
Vol 31, No 9 (2017) Compatible Adjacency Relations for Digital Products Abstract   PDF
Sang-Eon Han
Vol 33, No 18 (2019) Complement of the generalized total graph Abstract
Thirugnanam Tamizh Chelvam, M Balamurugan
Vol 29, No 4 (2015) Complemented graphs and blow-ups of Boolean graphs, with applications to co-maximal ideal graphs Abstract   PDF
Jin Guo, Tongsuo Wu, Meng Ye
Vol 35, No 2 (2021) Complete and complete moment convergence for arrays of rowwise asymptotically almost negatively associated random variables under the sub-linear expectations Abstract
Dawei Lu, Jingyao Cong, Yanchun Yang
Vol 33, No 1 (2019) Complete Convergence and Complete Moment Convergence for Arrays of Rowwise Asymptotically Almost Negatively Associated Random Variables Abstract   PDF
Haiwu Huang, Qingxia Zhang, Hang Zou, Xiongtao Wu
Vol 31, No 5 (2017) Complete Convergence and Complete Moment Convergence for Extended Negatively Dependent Random Variables Abstract   PDF
Aiting Shen, Yu Zhang, Wenjuan Wang
Vol 34, No 4 (2020) Complete convergence and complete moment convergence for negatively dependent random variables under sub-linear expectations Abstract
Qunying Wu, Yuanying Jiang
Vol 28, No 3 (2014) Complete convergence for weighted sums of a class of random variables Abstract   PDF
Xuejun Wang
Vol 30, No 12 (2016) Complete Convergence for Weighted Sums of Weakly Negative Dependent of Random Variables Abstract   PDF
Habib Naderi, Mohammad Amini, Abolghasem Bozorgnia
chang liu
Vol 37, No 24 (2023) Complete forcing numbers of catacondensed phenylene systems Abstract
Lina Wei, Hong Bian, Haizheng Yu, Guocan Lin
Vol 32, No 2 (2018) Complete Heyting Algebra-Valued Convergence Semigroups Abstract   PDF
T M G Ahsanullah, Fawzi Al-Thukair
Vol 32, No 4 (2018) Complete Moment Convergence for Sung’s Type Weighted Sums of ρ* -Mixing Random Variables Abstract   PDF
Wei Li, Pingyan Chen, Soo Hak Sung
Vol 31, No 14 (2017) Complete Moment Convergence for Weighted Sums of Extended Negatively Dependent Random Variables Abstract   PDF
Yang Ding, Xufei Tang, Xin Deng, XueJun Wang
Vol 31, No 5 (2017) Complete Moment Convergence for Weighted Sums of Negatively Orthant Dependent Random Variables Abstract   PDF
XueJue Wang, Zhiyong Chen, Ru Xiao, Xiujuan Xie
Vol 34, No 10 (2020) Complete moment convergence for weighted sums of pairwise negatively quadrant dependent random variables Abstract
Xuejun Wang
Vol 36, No 8 (2022) Complete moment convergence for weighted sums of widely orthant dependent random variables and its application in nonparametric regression model Abstract
Aonan Zhang, Yawen Yu, Yan Shen
Vol 33, No 10 (2019) Completeness of a normed space via strong p-Cesàro convergence Abstract
Soledad Moreno-Pulido
Vol 31, No 16 (2017) Completion of Locally Convex Cones Abstract   PDF
Davood Ayaseh, Asghar Ranjbari
Vol 36, No 7 (2022) Complex Symmetry and Normality of Toeplitz Composition Operators on the Hardy space Abstract
Anuradha Gupta, Aastha Malhotra
Vol 33, No 19 (2019) Complexiton solutions for Complex Kdv equation by Optimal Homotopy Asymptotic Method Abstract
Noor Saeed Khan, Samina Zuhra, Saeed Islam, Rashid Nawaz
Vol 33, No 14 (2019) Composite steepest-descent method for the triple hierarchical variational inequalities Abstract
yonghong Yao, Lu-Chuan Ceng, Jen-Chih Yao
Vol 35, No 1 (2021) Composition of wavelet transform and Wave packet transform involving Kontorovich-Lebedev transform Abstract
Sandeep Kumar Verma
Vol 36, No 18 (2022) Composition operators on normal weight Dirichlet space Abstract
Tang Pengcheng, Zhang Xuejun
Vol 35, No 14 (2021) Composition Results of Stepanov $(\mu,\nu)$-Pseudo Almost Automorphic Functions Abstract
Amor Rebey
Vol 32, No 10 (2018) Computation of k-ary Lyndon words using generating functions and their differential equations Abstract
Irem Kucukoglu, Yilmaz Simsek
Vol 30, No 11 (2016) Computation of Replicated Exercise Prices by Using Positive Bases Abstract   PDF
Vasilios N Katsikis
Vol 30, No 1 (2016) Computation of the greatest regular equivalence Abstract   PDF
Ivan Bora Stanković, Ivana Micić, Zorana Jančić
Vol 37, No 15 (2023) Computation of the iterated Aluthge, Duggal, and Mean transforms Abstract
Min Woo Park, Ji Eun Lee
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Computational geometry as a tool for studying root-finding methods Abstract
Ivan Miodrag Petkovic, Lidija Zoran Rancic
Vol 34, No 7 (2020) Computer tools for the construction and analysis of some efficient root-finding simultaneous methods Abstract
Ivan Petkovic, Djordje Herceg
Vol 30, No 2 (2016) Computing {2,4} and {2,3}-inverses using SVD and SVD like factorizations Abstract   PDF
Bilall I Shaini
Vol 33, No 12 (2019) Computing bifurcations behavior of mixed type singular time-fractional partial integrodifferential equations of Dirichlet functions types in Hilbert space with error analysis Abstract
Omar Abed Elkareem Abu Arqub
Vol 29, No 5 (2015) Computing the ($k$-)monopoly number of direct product of graphs Abstract   PDF
Dorota Kuziak, Iztok Peterin, Ismael Gonzalez Yero
Vol 30, No 13 (2016) Comultiplication Structures for a Wedge of Spheres Abstract   PDF
Dae-Woong Lee
Vol 32, No 9 (2018) Concavity in Fractional Calculus Abstract
Paul Eloe, Jeffrey Thomas Neugebauer
Vol 37, No 12 (2023) Concomitants of Generalized Order Statistics from Huang- Kot Farlie- Gumble- Morgenstern Types Bivariate Distribution- Some Information Measures Abstract
Haroon M Barakat, Afaf Syam
Vol 32, No 9 (2018) Concomitants of Order Statistics and Record Values from General Farlie-Gumble-Morgenstern Type Bivariate-Generalized Exponential Distribution Abstract
Haroon Barakat, El-Sayed Nigm, Afaf Syam
Vol 33, No 6 (2019) Condition numbers of the least squares problems with multiple right-hand sides Abstract
Lingsheng Meng
Vol 36, No 11 (2022) Condition numbers related to the core inverse of a complex matrix Abstract
Dijana Mosic
Vol 36, No 13 (2022) Conditional distributivity of semi-t-operators over conjunctive uninormsnctive uninorms Abstract
Ivana Stajner-Papuga, Dragan Jočić
Vol 37, No 26 (2023) Conditional Wiener integral associated with Gaussian processes and applications Abstract
Jae Gil Choi
Vol 31, No 12 (2017) Conditions for Approaching the Origin without Intersecting the x-axis in the Li´enard Plane Abstract   PDF
Asadollah Aghajani, Mohsen Mirafzal, Donal O'Regan
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress Conditions for the equivalence of power series and discrete power series methods of summability Abstract   PDF
Sefa Anil Sezer, Ibrahim Canak
Vol 36, No 3 (2022) Conditions under which convergence of a sequence or its certain subsequences follows from deferred Ces\`{a}ro summability Abstract
Sefa Anıl Sezer, İbrahim Çanak, Hemen Dutta
Vol 37, No 2 (2023) Confidence ellipses for simple regression parameters with stongly mixing errors. Abstract
Abd elkader ELMOUMEN, Halima ZEROUATI, Abdelnasser DAHMANI
Vol 36, No 8 (2022) Conformable Fractional Fourier Transformation of Tempered Distributions Abstract
Saleh Ali Abdullah
aykut has, beyhan yılmaz, hüseyin yıldırım, abdullah akkurt
Vol 38, No 2 (2024) Conformal $(\si,\t)$-Derivations on Lie conformal algebras Abstract
Tianqi Feng, Jun Zhao, Liangyun Chen
Bahar Kırık, Füsun Özen Zengin
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Conformal semi-invariant Riemannian maps from almost Hermitian manifolds Abstract
Bayram Şahin, Şener Yanan
Vol 36, No 5 (2022) Conformal semi-slant Riemannian maps from almost Hermitian manifolds onto Riemannian manifolds Abstract
Şener Yanan
Vol 37, No 24 (2023) Conformal vector fields and geometric solitons on the tangent bundle with the ciconia metric Abstract
Aydin GEZER, Lokman BILEN, Uday Chand DE
Vol 37, No 17 (2023) Conformal vector fields on f-cosymplectic manifolds Abstract
Arpan Sardar, Uday Chand De, Young Jin Suh
Vol 30, No 9 (2016) Conjugate Connections with Respect to a Quadratic Endomorphism and Duality Abstract   PDF
Cornelia-Livia Bejan, Mircea Crasmareanu
Vol 32, No 15 (2018) Conjugate direction method to solve system of Sylvester matrix equations related to control systems Abstract
Masoud Hajarian
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Connectedness Criteria for Graphs by Means of Omega Invariant Abstract
Utkum Sanli, Feriha Celik, Sadik Delen, Ismail Naci Cangul
Vol 29, No 4 (2015) Connectedness of ideal topological spaces Abstract   PDF
Shyamapada Modak
Vol 31, No 18 (2017) Connectedness of Ordered Rings of Fractions of C(X) with the m-Topology Abstract   PDF
Alireza Salehi
Vol 34, No 5 (2020) Connecting Quantum Calculus and Harmonic Starlike Functions Abstract
Om P. Ahuja, Asena Çetinkaya
Salma Shaheen, Muhammad Shabir
Vol 37, No 17 (2023) Consensus of NMASs with MSTs Subjected to DoS Attacks Under Event-triggered Control Abstract
Xia Zhou, Ya Chun Huang, De Jin Cao, Bing Wan Liu, Xuan Mei Xi
Vol 29, No 5 (2015) Conservative Matrices in Summability of Series Abstract   PDF
Dansheng Yu
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Constant Curvature Ratios in $L^6$ Abstract   PDF
Esen Iyigün
Vol 31, No 3 (2017) Constraint Qualifications in Nonsmooth Multiobjective Optimization Problem Abstract   PDF
Rekha Gupta, Manjari Srivastava
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 Constructing a Basis from Systems of Eigenfunctions of one not Strengthened Regular Boundary Value Problem Abstract   PDF
Makhmud Abdysametovich Sadybekov, Gulnara Dildabek, Aizhan Tengayeva
Vol 35, No 8 (2021) Constructing some logical algebras from EQ-algebras Abstract
R.A. Borzooei, N. Akhlaghinia, X.L. Xin, M. Aaly Kologani
Vol 35, No 3 (2021) Construction of a new class of generating functions of binary products of some special numbers and polynomials Abstract
Souhila Boughaba, Ali Boussayoud, Serkan Araci, Mohamed Kerada, Mehmet Acikgoz
Vol 37, No 1 (2023) Construction of a new modification of Baskakov operators on (0,∞) Abstract
WenTao Cheng, S. Abdul Mohiuddine
Vol 34, No 1 (2020): The 2nd International Conference on Mathematics, Statistics & Information Technology (ICMSIT 2018) Construction of core regular double MS-algebras Abstract
Abd El-Mohsen Mohamed Badawy
Vol 38, No 1 (2024) Construction of Fractional Framelets in $L^2(\mathbb R)$ Abstract
Owais Ahmad, Abid Hussain wani, Tanweer Jalal, Sohrab Ali
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas CONSTRUCTION OF FUZZY TOPOLOGY BY USING FUZZYMETRIC Abstract
Abdülkadir Aygünoǧlu, Ebru Aydogdu, Halis Aygun
Vol 37, No 16 (2023) Contact Screen Transversal Cauchy-Riemann Lightlike Submanifolds of Indefinite Sasakian Manifolds Abstract
Nergiz Önen Poyraz
Vol 37, No 24 (2023) Continuity of pseudodifferential operators with nonsmooth symbols on mixed-norm Lebesgue spaces Abstract
Ivan Ivec
Vol 36, No 8 (2022) Continuity of spectra on class of p-wA(s,t) operators Abstract
Ch\={o} Muneo, Prasad T, Rashid Mohammad, Kotaro Tanahashi, Uchiyama Atsushi
Vol 29, No 9 (2015) Continuity Of Superposition Operators On The Double Sequence Spaces ℒ_{p} Abstract   PDF
Nihan Güngör, Birsen Sağır
Vol 37, No 20 (2023) Continuity of the scattering function and Levinson type formula for Klein-Gordon s-wave equation with boundary conditon depends on spectral parameter Abstract
Esra Kir Arpat, Turhan Koprubasi
Vol 37, No 8 (2023) Continuity of the solution to the Minkowski problem for $L_p$ torsional measure Abstract
Ni Li, Shuang Mou
Vol 31, No 7 (2017) Continuity Properties of Discontinuous Homomorphisms and Refinements of Group Topologies Abstract   PDF
H.J. Bello, L. Rodrıguez, Mikhail G. Tkachenko
Vol 37, No 4 (2023) Continuous Evolution Algebras Abstract
Irene Paniello, Fernando Montaner
Vol 37, No 29 (2023) Continuous characterizations of weighted Besov spaces of variable smoothness and integrability Abstract
Pengfei Guo, Shengrong Wang, Jingshi Xu
Vol 37, No 16 (2023) Continuous dependence on parameters of differential inclusion using new techniques of fixed point theory Abstract
Vo Viet Tri
Vol 33, No 15 (2019) Convenient properties of stratified L-convergence tower spaces Abstract
Bin Pang
Vol 33, No 6 (2019) Convergence analysis of the generalized Euler-Maclaurin quadrature rule for solving weakly singular integral equations Abstract
Grzegorz Rządkowski, Emran Tohidi
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Convergence and Data Dependence Results of an Iteration Process in a Hyperbolic Space Abstract   PDF
Aynur Şahin, Metin Başarır
Vivek Kumar, Nawab Hussain, Abdul Rahim Khan, Faik GÜRSOY
Vol 33, No 3 (2019) Convergence and stability of one-leg $\theta$ method for stochastic differential equations with piecewise continuous arguments Abstract
Yulan Lu, Minghui Song, Mingzhu Liu
Vol 34, No 13 (2020) Convergence Estimates of a Family of Approximation Operators Abstract
Hari M. Srivastava
Vol 34, No 13 (2020) Convergence follows from Ces\`{a}ro summability in the case of slowly decreasing or slowly oscillating double sequences in certain senses Abstract
Zerrin Önder, İbrahim Çanak
Vol 37, No 19 (2023) Convergence of certain subsequences of the power sequence in a Banach algebra Abstract
Mehdi Mohammadzadeh Karizaki, Dragan Djordjevic, Milica Kolundžija
Vol 30, No 8 (2016) Convergence of Integral Operators Based on Different Distributions Abstract   PDF
Vijay Gupta, Danyal Soybas
Vol 32, No 12 (2018) Convergence of iterates of q-Bernstein and (p,q)-Bernstein operators and the Kelisky-Rivlin type theorem Abstract
M. Mursaleen, Shagufta Rahman, Ali H. Alkhaldi
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) Convergence of Iterative Algorithms for Continuous Pseudocontractive Mappings Abstract   PDF
Jong Soo Jung
901 - 1000 of 4428 Items << < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 > >>